Partial regularity of the dynamic system modeling the flow of liquid crystals

Fang Hua Lin, Chun Liu

Research output: Contribution to journalArticle

197 Scopus citations

Abstract

Here we established the partial regularity of suitable weak solutions to the dynamical systems modelling the flow of liquid crystals. It is a natural generalization of an earlier work of Caffarelli-Kohn-Nirenberg on the Navier-Stokes system with some simplications due to better estimates on the presure term.

Original languageEnglish (US)
Pages (from-to)1-22
Number of pages22
JournalDiscrete and Continuous Dynamical Systems
Volume2
Issue number1
StatePublished - Dec 1 1996

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Partial regularity of the dynamic system modeling the flow of liquid crystals'. Together they form a unique fingerprint.

  • Cite this